# SDR HEEA0014864

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206063656001
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY TRANSMITTER WILL NOT TEST.
